# SDR AALA984011

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK CORROSION BEYOND SRM LIMITS. BLENDED AREA AND REMOVED TRACK LIPS PER ENGINEERING MRB 767-1566.  TST: 13,600 HOURS.  CYCLES:  2,171.  (X)
